# SDR ASAA2018102926618

- Difficulty date: October 27, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N924VA
- Make and model: Airbus A321-253N
- Aircraft serial: 07942
- Aircraft time: 2,386 hours, 679 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Hose
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

ENG NR 2 PRSOV NR 1 UPPER TUBE HOSE DAMAGED. ITEM 17 ON FIGURE 30-21-51-991-90500-03-A. GROUNDED - YES. R/R ENG NR 2 PRSOV NR 1 UPPER TUBE HOSE. IAW AMM 30-21-51 PB401. SEE LOG PAGE 8029622 ITEM 2 FOR LEAK CHECK.
